Pacific Journal of Mathematics

Weierstrass points of plane domains.

N. S. Hawley

Article information

Source
Pacific J. Math., Volume 22, Number 2 (1967), 251-256.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102992196

Mathematical Reviews number (MathSciNet)
MR0213539

Zentralblatt MATH identifier
0193.03601

Subjects
Primary: 30.45

Citation

Hawley, N. S. Weierstrass points of plane domains. Pacific J. Math. 22 (1967), no. 2, 251--256. https://projecteuclid.org/euclid.pjm/1102992196


Export citation

References

  • [1] N. S. Hawley and M. M. Schiffer, Riemann surfaces which are doubles of plane domains, Pacific J. Math. 20 (1967), 217-222.
  • [2] A. Hurwitz, ber algebraische Gebilde mit eindeutigenTransformationenin sich, Math Annalen 41 (1893), 403-442.
  • [3] S. Lang, Introduction to Algebraic Geometry, New York, 1958.
  • [4] M. M. Schifferand D. C. Spencer, Functionalsof FiniteRiemannSurfaces, Princeton, 1954.
  • [5] F. Schottky, ber die conforme Abbildung mehrfach zusammenhdngender ebener Fldchen, Crelles Journal 83 (1877), 300-351.